# SDR IPXA2022032880593

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,021 hours, 12,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Insulation
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATHERE IS A EXTREMELY STOUT FUEL SMELL IN AIRCRAFTCONFIRMED SMELL WAS COMING FROM RESIDUAL FUEL SPILLED DURING INTIAL REPAIR. R/R INSULATION BLANKETS IAW AMM 25-00-00, IPC 25-55-03-01D
